# SDR DALA2022011800331

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 ER/A 596490-14; WINGS / LH OUTER WING / BULKHEADS / FUEL TANK / DRY BAY BARRIER PANEL / WSTA 258.5 - 285.65 / SCRATCHES. CORRECTIVE ACTION: REPAIR PER ER/A 596490-14 SEC. I IS TEMPORARY AND REQUIRES ACCOMPLISHMENT OF THE SEC. II PERMANENT REPAIR. (2085061)
